# SDR AALA20161214011

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 48,308 hours, 19,934 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH FORWARD GALLEY OVENS OMIT A LIGHT SMOKE AND ODOR WHEN HEATED.  REMOVED AND REPLACED DOUBLE OVEN IAW AMM 25-32-02.  OPERATIONAL CHECKED GOOD.
